TITLE

On the existence and regularity of Dirichlet problem for complex Monge-Amp�re equationson weakly pseudoconvex domains

AUTHOR(S)
Song-Ying Li
PUB. DATE
June 2004
SOURCE
Calculus of Variations & Partial Differential Equations;Jun2004, Vol. 20 Issue 2, p119
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
12923898

 

Related Articles

  • Note on a general complex Monge-Ampère equation on pseudoconvex domains of infinite type. Ly Kim HA // Proceedings of the Japan Academy, Series A: Mathematical Science;Dec2016, Vol. 92 Issue 10, p136 

    Let Ω be a smoothly bounded domain in Cn, for n ≥ 2. For a given continuous function φ on bΩ, and a non-negative continuous function Ψ on R × Ω, the main purpose of this note is to seek a plurisubharmonic function u on Ω, continuous on Ω, which solves the...

  • On the Regularity of the Pluricomplex Green Functions. Bo Guan // IMRN: International Mathematics Research Notices;Jan2007, Vol. 2007, p1 

    We study an exterior Dirichlet problem for the homogeneous complex Monge-Ampère equation that arises in the pluripotential theory. As a consequence we prove the C1, 1 regularity of the plruicomplex Green function for the union of a finite collection of strongly pseudoconvex domains in ℂn.

  • Hölder continuous solutions to Monge—Ampère equations. V. Guedj; S. Kolodziej; A. Zeriahi // Bulletin of the London Mathematical Society;Dec2008, Vol. 40 Issue 6, p1070 

    We study the regularity of solutions to the Dirichlet problem for the complex Monge–Ampère equation (ddc u)n=f dV on a bounded strongly pseudoconvex domain Ω⊂[double-struck C]n. We show, under a mild technical assumption, that the unique solution u to this problem is Hölder...

  • The Dirichlet problem for Levi-flat graphs over unbounded domains. Shcherbina, N.; Tomassini, G. // IMRN: International Mathematics Research Notices;1999, Vol. 1999 Issue 3, p111 

    The article presents a mathematical research which describes the Dirichlet problem for Levi-flat continuous graphs over unbounded domains. It provides conditions and theorems that can support the description of the problem in the case of an unbounded regular domain and existence of continuous...

  • On the Dirichlet problem for the Beltrami equations in finitely connected domains. Kovtonyuk, D.; Petkov, I.; Ryazanov, V. // Ukrainian Mathematical Journal;Dec2012, Vol. 64 Issue 7, p1064 

    We establish a series of criteria for the existence of regular solutions of the Dirichlet problem for degenerate Beltrami equations in arbitrary Jordan domains. We also formulate the corresponding criteria for the existence of pseudoregular and multivalued solutions of the Dirichlet problem in...

  • CONSTRUCTIVE WEAK SOLUTIONS OF THE DIRICHLET PROBLEM. BRIDGES, DOUGLAS; YUCHUAN, WANG // Journal of the London Mathematical Society;06/01/1998, Vol. 57 Issue 3, p655 

    The paper provides necessary and sufficient conditions for the existence of weak solutions for the Dirichlet problem within Bishop's constructive mathematics. It also considers the continuity of those weak solutions relative to the boundary data and the domain.

  • The Dirichlet Problem for the Propagative Helmholtz Equation in a Cracked Domain without Compatibility Conditions at the Tips of the Cracks. Krutitskii, P. A. // AIP Conference Proceedings;9/9/2009, Vol. 1168 Issue 1, p1280 

    The Dirichlet problem for the propagative Helmholtz equation is studied in a planar exterior domain with cracks. The different functions may be specified at the opposite sides of the cracks in the Dirichlet condition on cracks. The compatibility conditions at the tips of the cracks are not...

  • A Remark on the Dirichlet Problem. Pahm Hoang Hiep // Vietnam Journal of Mathematics;Sep2005, Vol. 33 Issue 3, p335 

    Given a positive measure μ on a strongly pseudoconvex domain in Cn. We study the Dirichlet problem (ddcu)n = μ in a new class of plurisubharmonic function. This class includes the classes Ep (p ≥ 1) introduced by Cegrell in [5].

  • The [formula]-Problem for Holomorphic (0, 2)-Forms on Pseudoconvex Domains in Separable Hilbert Spaces and D.F.N. Spaces. Lee, J.; Shon, K. H. // Chinese Annals of Mathematics;Jan2002, Vol. 23 Issue 1, p67 

    This paper shows that the [formula]-problem for holomorphic (0, 2)-forms on Hilbert spaces is solvable on pseudoconvex open subsets. By using this result, the authors investigate the existence of the solution of the [formula]-equation for holomorphic (0, 2)-forms on pseudoconvex domains in...

  • On a System of Semilinear Elliptic Equations on an Unbounded Domain. Hoang Quoc Toan // Vietnam Journal of Mathematics;Dec2005, Vol. 33 Issue 4, p381 

    In this paper we study the existence of weak solutions of the Dirichlet problem for a system of semilinear elliptic equations on an unbounded domain in ℝn. The proof is based on a fixed point theorem in Banach spaces.

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sign out of this library

Other Topics